# SDR IPXA10559969

- Difficulty date: May 17, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT HORIZONTAL STAB SKIN EXTERIOR SURFACE HAS CORROSION APPROX 44 INCHES FROM CTR AND 9" FROM THE FWD EDGE.  SKIN WAS TREATED IAW SRM 55-10-01-1A1.
